BibTeX record journals/tcs/Bruggemann-Klein93

download as .bib file

@article{DBLP:journals/tcs/Bruggemann-Klein93,
  author    = {Anne Br{\"{u}}ggemann{-}Klein},
  title     = {Regular Expressions into Finite Automata},
  journal   = {Theor. Comput. Sci.},
  volume    = {120},
  number    = {2},
  pages     = {197--213},
  year      = {1993},
  url       = {https://doi.org/10.1016/0304-3975(93)90287-4},
  doi       = {10.1016/0304-3975(93)90287-4},
  timestamp = {Sun, 28 May 2017 13:19:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/Bruggemann-Klein93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier